# SDR 0302166315

- Difficulty date: December 9, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 8,310 hours, 1,068 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Smoke
- Location: Galley Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, SMOKE EMITTED FROM THE NR 1 GALLEY AS BOTH OVENS IN THE NR 1 GALLEY TURNED OFF AND ON TRIPPING THE NR 1 CIRCUIT BREAKER.  THE CIRCUIT BREAKERS ON BOTH OVENS WERE PULLED AND THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 OVEN AND CONTROLLER.  OPERATIONAL CHECK GOOD.
